# SDR SWAA2020020651065

- Difficulty date: February 3, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 65,859 hours, 38,764 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY EXIT DOOR COVER LOOSE.      / INSTALLED NEW VELCRO PER SIP.
